# SDR BAQA086332

- Difficulty date: May 6, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,731 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: E1T302301
- Part serial: 1857218558
- Condition: Torn
- Location: Frequency
- Part time: 667 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREQUENCY ADAPTER TORN BEYOND LIMITS.   REPLACED WITH SERVICEABLE SET.
